Back

Kick off Meeting

Our kick off meeting took place at the Hostel Stella Di Mare in Ajaccio, Corsica during the 22nd and 23rd of October 2012.

Group Picture _ Kick Off Meeting
spOt Events & Results

Our kick off meeting took place at the Hostel Stella Di Mare in Ajaccio, Corsica during the 22nd and 23rd of October 2012.

This meeting allowed everyone to present the state of the art of the different project aspects and the progress made by all the partners as well as the other groups around the world since the drafting. The overall objectives were recalled and the shorter-term goals discussed and defined.

The agenda for both days was the following one :

October 22nd 2012

10.00 AM : Introduction / Welcome (15' - Spintec / TLI)

10.15 AM : Administration and management of the project (1h45 - TLI)

12.00 AM : Lunch

2.00 PM : Technical organisation of the project / WP2 (2h - ICN)

4.00 PM : Technical organisation of the project / WP3 (2h - Spintec)

6.00 PM : End of the 1st session

October 23nd 2012

8.00 AM : Technical organisation of the project / WP4 (2h - KIT)

10.00 AM : Technical organisation of the project / WP5 (2h - LETI)

12.00 AM : End of the 2nd session

spin Orbit torque memory for cache & multicore processor applications

Private space

Menu principal